A bernstein-type inequality for the jacobi polynomial

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

28 Scopus Citations
View graph of relations

Author(s)

  • Yunshyong Chow
  • L. Gatteschi
  • R. Wong

Detail(s)

Original languageEnglish
Pages (from-to)703-709
Journal / PublicationProceedings of the American Mathematical Society
Volume121
Issue number3
Publication statusPublished - Jul 1994
Externally publishedYes

Abstract

Let be the Jacobi polynomial of degree n.For it is proved that q = max(α, β)When α = β = 0, this reduces to a sharpened form of the well-known Bernstein inequality for the Legendre polynomial. © 1994 American Mathematical Society.

Research Area(s)

  • Bernstein inequality, Hypergeometric function, Jacobi polynomial

Citation Format(s)

A bernstein-type inequality for the jacobi polynomial. / Chow, Yunshyong; Gatteschi, L.; Wong, R.
In: Proceedings of the American Mathematical Society, Vol. 121, No. 3, 07.1994, p. 703-709.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review